# SDR 2008UALA03414

- Difficulty date: June 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 45,227 hours, 6,661 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32153024
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED OFF ENG L - EICAS MSG ON TAXIOUT.  SUSPECT FAULTY HIGH PRESSURE SHUT OFF VALVE.  REPLACED NR 1 ENGINE HPSOV REF AMM 36-11-07.  AC OK FOR SERVICE.
